# SDR 07FDEA03415

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,722 hours, 11,136 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD EXTERNAL RIVETED DOUBLER ON RT INBOARD FLAP, OUTBOARD EDGE RIB 21, WITHOUT ANY RECORD.  REPAIR RENEWED BY CUT OUT TO A REGULAR SHAPE AND INSTALLING A NEW DOUBLER, APPROVED BY EA 6-5752-95905 AND  RAS/DABRE/7006189/2006 ISSUE A.
